# SDR DALA2023092807979

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 12,274 hours, 1,453 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 AFT DOOR 4L INDICATES OPEN WHEN CLOSED. CORRECTIVE ACTION: FOUND DEBRIS CLEANED AND GENERAL VISUAL INSPECTION PERFORMED. (4655806)
